Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/844
Title: Número de diagonais de um polígono: Relato de uma Experiência
Authors: PEREIRA, M. D.
Issue Date: 2013
Journal: Educação Matemática em Revista
ISSN: 2317-904X
Citation: PEREIRA, M. D.. Número de diagonais de um polígono: Relato de uma Experiência. Educação Matemática em Revista, v. 15, n. 29, p. 43-51, 2013.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/844
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.